Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 64, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 20, 2010, 10:34 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2010, 10:34 PM MDT (04:34 UTC)
- Expired
- Jun 20, 2010, 10:58 PM MDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 10:40 PM MDT | HAIL 1.75 | Max, NE | |
| Jun 20, 11:07 PM MDT | HAIL 0.75 | 8 Nnw Stratton Ne, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2252 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
715 WFUS53 KGLD 210434 TORGLD KSC023-153-NEC057-087-210530- /O.NEW.KGLD.TO.W.0064.100621T0434Z-100621T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1134 PM CDT SUN JUN 20 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS... NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS... EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA... WESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1230 AM CDT/1130 PM MDT/ * AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTHEAST OF BENKELMAN...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MAX AND STRATTON NE. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 28 AND 51. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109 TIME...MOT...LOC 0434Z 209DEG 25KT 4001 10142 $$ ROBINSON
2 follow-up statements
801 WWUS53 KGLD 210445 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1045 PM MDT SUN JUN 20 2010 KSC023-153-NEC057-087-210530- /O.CON.KGLD.TO.W.0064.000000T0000Z-100621T0530Z/ RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE- 1145 PM CDT SUN JUN 20 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN HITCHCOCK... EASTERN DUNDY...NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/... AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MAX...AND WAS MOVING NORTH AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAX AND STRATTON NE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109 TIME...MOT...LOC 0445Z 195DEG 29KT 4009 10140 $$ ROBINSON
194 WWUS53 KGLD 210458 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1058 PM MDT SUN JUN 20 2010 KSC023-153-NEC057-087-210509- /O.CAN.KGLD.TO.W.0064.000000T0000Z-100621T0530Z/ RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE- 1158 PM CDT SUN JUN 20 2010 ...THE TORNADO WARNING FOR WESTERN HITCHCOCK...EASTERN DUNDY... NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 3991 10130 3993 10159 4035 10149 4035 10109 TIME...MOT...LOC 0459Z 195DEG 29KT 4020 10136 $$ ROBINSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 2:17 PM MDT, 8 hours 17 minutes earlier.
Area forecast discussion, Jun 20, 2:17 PM MDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 217 PM MDT SUN JUN 20 2010 .DISCUSSION... 200 PM MDT SUN JUN 20 2010 LOW PRESSURE OVER FAR EASTERN COLORADO EARLY THIS AFTERNOON WILL DRIFT NORTH DURING THE NEXT FEW AFTERNOON AND EARLY EVENING HOURS THEN SETTLE BACK OVER FAR EASTERN COLORADO/SOUTHEAST COLORADO BY DAYBREAK BEFORE FINALLY MOVING OUT OF THE AREA WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE NORTHWEST. PRECIPITATION CHANCES WILL CONTINUE TO FAVOR AREAS NORTH OF THE FRONT...SIMILAR TO THE PAST FEW DAYS AS THE UPPER PATTERN REMAINS NEARLY THE SAME. SEVERE WEATHER POSSIBLE ALONG WITH HEAVY RAIN. AM THINKING THESE RECENT OVERNIGHT PRECIP EVENTS WILL DRIVE THE FRONT FURTHER SOUTH TOWARD THE NAM IDEA. WILL REINTRODUCE STRATUS (80%+ SKY COVER GRIDS) AND FOG INTO THE FORECAST FAVORING NAM/RUC MODELS GIVEN THEIR PERFORMANCE THE PAST FEW DAYS WITH OVERNIGHT/EARLY MORNING STRATUS/FOG PER SATELLITE IMAGERY. AFTERNOON TEMPERATURES WILL BE HOTTEST ACROSS THE SOUTH AND LESS HOT ACROSS THE NORTH WITH THE HIGHEST DEGREE OF UNCERTAINTY IN THE MIDDLE WHERE EITHER THE HOTTER OR LESS HOTTER AIRMASS WILL BE IN PLACE. AROUND/NEAR 90 NORTH WITH UPPER 90S TO NEAR 100 SOUTH MONDAY AND TUESDAY. LOW TO MID 80S EXPECTED WEDNESDAY. THURSDAY-SUNDAY...BROAD UPPER RIDGE THURSDAY SLOWLY/SLIGHTLY SHIFTS EAST FRIDAY THROUGH SUNDAY WHILE AT THE SFC LEE TROUGH ALONG CO/KS BORDER THURSDAY AND FRIDAY GIVES WAY TO A WEAK FRONTAL BOUNDARY IN THE AREA SATURDAY AND SUNDAY. AFTERNOON TEMPERATURES RETURN TO THE LOW AND MID 90S. 07 && .AVIATION... 1132 AM MDT SUN JUN 20 2010 FOR THE 18Z TAFS...MORNING STRATUS DECK WILL CONTINUE TO ERODE AND SHOULD LIFT AT KMCK BY EARLY AFTERNOON. ATTENTION WILL THEN TURN TO POTENTIAL FOR CONVECTION. DIFFERENTIAL HEATING BOUNDARY EVIDENT ON VISIBLE SATELLITE NEAR INTERSTATE 70 AND FRONTAL BOUNDARY DRAPED ACROSS NORTHWEST KANSAS WILL BE THE LIKELY INITIATING MECHANISMS. ADDITIONAL STORMS WILL DEVELOP IN POST FRONTAL UPSLOPE REGION OF NORTHEAST COLORADO AND MOVE INTO THE AREA TONIGHT. ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE LARGE HAIL...GUSTY SURFACE WINDS...AND LOCALLY HEAVY RAINFALL. 024 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 20, 10:40 AM MDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1040 AM MDT SUN JUN 20 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1040 AM MDT SUN JUN 20 2010 /1140 AM CDT SUN JUN 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TODAY. LOCALLY HEAVY RAINFALL...LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL BE POSSIBLE. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG A STALLED OUT FRONTAL BOUNDARY FROM TRIBUNE TO NORTON KANSAS. THIS ACTIVITY WILL MOVE NORTHEAST THROUGH THE EVENING HOURS. OTHER THUNDERSTORMS MAY DEVELOP IN NORTHEAST COLORADO THIS AFTERNOON AND MOVE INTO AREAS NORTH OF INTERSTATE 70 THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WARM FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR MOISTURE AND INSTABILITY FOR THUNDERSTORM DEVELOPMENT ACROSS THE TRI-STATE AREA THROUGH WEDNESDAY. THERE WILL BE POTENTIAL FOR SEVERE WEATHER WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 20, 6:45 PM MDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT SUN JUN 20 2010
KSZ015-029-210130-
GOVE-SHERIDAN-
745 PM CDT SUN JUN 20 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERIDAN COUNTY IN NORTHWEST KANSAS AND
NORTHWEST GOVE COUNTY IN WEST CENTRAL KANSAS...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GRINNELL...MOVING NORTHEAST
AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3890 10072 3901 10081 3909 10081 3913 10074
3913 10072 3915 10071 3937 10038 3917 10018
TIME...MOT...LOC 0044Z 231DEG 38KT 3905 10068
BULLERLocal storm report, Jun 20, 6:59 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
659 PM MDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 7 S GOVE 38.86N 100.50W
06/20/2010 E1.00 INCH GOVE KS EMERGENCY MNGR
&&
HENDERSONSpecial weather statement, Jun 20, 8:52 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
852 PM MDT SUN JUN 20 2010
KSZ002-013-014-210345-
RAWLINS-SHERMAN-THOMAS-
952 PM CDT SUN JUN 20 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...SHERMAN
COUNTY IN NORTHWEST KANSAS AND THOMAS COUNTY IN NORTHWEST KANSAS...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BREWSTER...MOVING NORTHEAST AT
40 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3952 10071 3940 10072 3913 10135 3940 10152
3969 10084
TIME...MOT...LOC 0252Z 241DEG 34KT 3927 10133
BULLERLocal storm report, Jun 20, 9:00 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT SUN JUN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND GST 5 E GOVE 38.96N 100.40W
06/20/2010 M63.00 MPH GOVE KS MESONET
0323 PM HAIL 13 NW LEOTI 38.62N 101.53W
06/20/2010 E1.00 INCH WICHITA KS TRAINED SPOTTER
CORRECTION FOR SIZE.
0417 PM TORNADO 1 S COLBY 39.37N 101.05W
06/20/2010 THOMAS KS LAW ENFORCEMENT
BRIEF SPIN UP ALONG CONVERGENCE OF TWO BOUNDARIES.
0450 PM TORNADO 1 NNE THE MONUMENT ROCK 38.79N 100.76W
06/20/2010 GOVE KS LAW ENFORCEMENT
BRIEF FUNNEL CLOUD WITH DISTURBANCE DIRECTLY UNDERNEATH
0453 PM FUNNEL CLOUD COLBY 39.39N 101.05W
06/20/2010 THOMAS KS NWS EMPLOYEE
A FEW FUNNEL CLOUDS BEING REPORTED OVER THE PAST 2
MINUTES AT THE COLBY AIRPORT.
0500 PM FUNNEL CLOUD 2 N COLBY 39.42N 101.05W
06/20/2010 THOMAS KS NWS EMPLOYEE
0510 PM FUNNEL CLOUD 3 NW COLBY 39.42N 101.09W
06/20/2010 THOMAS KS AMATEUR RADIO
0520 PM FUNNEL CLOUD 2 N COLBY 39.42N 101.05W
06/20/2010 THOMAS KS NWS EMPLOYEE
0535 PM FLASH FLOOD 22 ESE RUSSELL SPRINGS 38.79N 100.80W
06/20/2010 GOVE KS EMERGENCY MNGR
LOCATION IS ESTIMATED. SHERIFF REPORTED NUMEROUS ROADS
FLOODED.
0542 PM TORNADO 25 S OAKLEY 38.76N 100.85W
06/20/2010 LOGAN KS PUBLIC
REPORTED VIA EMERGENCY MANAGER. LOCATION APPROXIMATE.
PERSON MAKING REPORT WAS 5 MILES SOUTH OF OAKLEY LOOKING
SOUTH.
0605 PM FUNNEL CLOUD 4 SSE THE MONUMENT ROCK 38.71N 100.75W
06/20/2010 GOVE KS TRAINED SPOTTER
BRIEF FUNNEL CLOUD WITH RAPIDLY ROTATING WALL CLOUD
0607 PM FUNNEL CLOUD 6 SE THE MONUMENT ROCKS 38.70N 100.71W
06/20/2010 GOVE KS STORM CHASER
2 FUNNEL CLOUDS RELAYED BY MEDIA
0614 PM FLASH FLOOD 5 W THE MONUMENT ROCKS 38.78N 100.86W
06/20/2010 LOGAN KS TRAINED SPOTTER
5 INCHES OF WATER RUNNING OVER ROAD ON US83 AT ELKADER.
0653 PM HAIL 7 S GOVE 38.86N 100.50W
06/20/2010 E1.00 INCH GOVE KS EMERGENCY MNGR
&&
HENDERSONSpecial weather statement, Jun 20, 9:51 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM MDT SUN JUN 20 2010
KSZ002-003-014-NEZ080-210445-
DECATUR-HITCHCOCK-RAWLINS-THOMAS-
1051 PM CDT SUN JUN 20 2010
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS...THOMAS COUNTY IN NORTHWEST KANSAS AND
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 15 MILES SOUTH OF BEARDSLEY...MOVING NORTHEAST
AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4000 10076 4000 10061 3988 10048 3946 10123
3963 10141 3971 10141 4013 10076
TIME...MOT...LOC 0351Z 231DEG 29KT 3961 10122
BULLERSpecial weather statement, Jun 20, 10:05 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1005 PM MDT SUN JUN 20 2010 KSZ001-002-NEZ079-080-210430- CHEYENNE-DUNDY-HITCHCOCK-RAWLINS- 1105 PM CDT SUN JUN 20 2010 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST NEBRASKA AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA... AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCDONALD...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 4018 10143 4015 10114 3975 10123 3979 10150 TIME...MOT...LOC 0405Z 188DEG 26KT 3985 10134 STASSER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 10:20 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 55 min |
| Jun 20, 11:05 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 36 min |
| Jun 21, 12:08 AM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 32 min |
| Jun 21, 12:45 AM MDT | Special Weather Statement | GLD | Hitchcock | 45 min |
| Jun 21, 1:25 AM MDT | Special Weather Statement | GLD | Hitchcock, Red Willow | 65 min |
| Jun 21, 1:39 AM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 66 min |
| Jun 20, 6:13 PM MDT | Tornado Warning | GLD | Gove | 62 min |
| Jun 20, 6:45 PM MDT | Special Weather Statement | GLD | Gove | 45 min |
| Jun 20, 6:53 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 21 min |
| Jun 20, 8:19 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 35 min |
| Jun 20, 8:52 PM MDT | Special Weather Statement | GLD | Thomas | 53 min |
| Jun 20, 9:51 PM MDT | Special Weather Statement | GLD | Rawlins | 54 min |
| Jun 20, 10:05 PM MDT | Special Weather Statement | GLD | Rawlins | 25 min |
| Jun 21, 2:47 AM MDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 58 min |
Nearby
Tornado Warnings in Nebraska, 2010Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.